# SDR SWAA2022022809690

- Difficulty date: November 15, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 45,582 hours, 22,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Landing
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C EXTERNAL POWER DOOR CUT OUT HAS A PIECE BROKEN OFF AND BENT SECTIONS NEAR MIDDLE DOOR LATCH PAD. / REPAIRED ELECTRICAL GROUND POWER RECEPTACLE LANDING IAW SRM 53-10-15-2R-4 REPAIR 4
